# SDR 08FDEA03890

- Difficulty date: September 16, 2008
- Submitted: September 17, 2008
- Operation: Air carrier
- Aircraft: N744FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 664
- Aircraft time: 56,188 hours, 16,010 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: A57140491205
- Condition: Chafed
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CHAFING MARKS IN RT WING STRUCTURE RIB 27-28, IN AREA OF NACA DOOR.  REPAIR PERFORMED BY POLISHING THE DAMAGED STRUCTURE TO SMOOTH CONTOUR, CUT OUT DAMAGED STRUTURE AND INSTALLING A REPAIR ANGLE AT NACA DOOR SURROUND REAR STIFFENER IAW RAS BAE10076602008 ISS A, APPROVED BY EA 6-5713-123056.
